# SDR DALA2021030201191

- Difficulty date: February 25, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 8,505 hours, 788 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3513 DISPATCH MESAGE DOOR RESIDUAL DIFF PRESS DET. CORRECTIVE ACTION: CPCS BITE TESTS GOOD. DISPATCH MESSAGE CLEARED. (7430538)
